Publicação: Confinement of spinless particles by Coulomb potentials in two-dimensional space-time
Nenhuma Miniatura disponível
Data
2005-10-10
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
The problem of confinement of spinless particles in 1 + 1 dimensions is approached with a linear potential by considering a mixing of Lorentz vector and scalar couplings. Analytical bound-states solutions are obtained when the scalar coupling is of sufficient intensity compared to the vector coupling. (c) 2005 Elsevier B.V. All rights reserved.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Physics Letters A. Amsterdam: Elsevier B.V., v. 346, n. 1-3, p. 71-76, 2005.